APPROXIMATION BY INTEGRAL TYPE MEYER-KONIG-ZELLER OPERATORS ON A SIMPLEX  

APPROXIMATION BY INTEGRAL TYPE MEYER-KONIG-ZELLER OPERATORS ON A SIMPLEX

在线阅读下载全文

作  者:Xiong Jingyi and Yang Ruyue(Ningxia University, China) 

出  处:《Analysis in Theory and Applications》1997年第1期43-50,共8页分析理论与应用(英文刊)

基  金:NNSFC(Tian Yuan)

摘  要:Letbe a simplex in The integral type Meyer-Komg-Zeller operators are constructed on the simplex T, and the degree of approximation of these operators for L'-functions is obtained.Letbe a simplex in The integral type Meyer-Komg-Zeller operators are constructed on the simplex T, and the degree of approximation of these operators for L'-functions is obtained.

关 键 词:II APPROXIMATION BY INTEGRAL TYPE MEYER-KONIG-ZELLER OPERATORS ON A SIMPLEX 

分 类 号:O177[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象